# SDR ASOA202107010182

- Difficulty date: June 8, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 29,924 hours, 27,714 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554003
- Part serial: NA
- Condition: Distorted
- Location: Frm19-20 S11-12l
- Part time: 29,924 hours, 27,714 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY - LEFT HAND SIDE FUSELAGE JUST AFT OF ENTRY DOOR AND FORWARD OF REPAIR HAS "OIL CANNING" AND DISTORTION THAT IS APPROXIMATELY 2 INCH'S SQUARE. CORRECTIVE ACTION - REPAIRED LEFT HAND SIDE FUSELAGE JUST AFT OF ENTRY DOOR IN ACCORDANCE WITH EMB 145 SRM 51-75-00.  THE DAMAGE REPAIR WAS CLASSIFIED AS A MAJOR REPAIR AND IS LOCATED ON THE CENTER FUSELAGE I, LEFT HAND FUSELAGE SKIN BETWEEN FRAMES FR19L & FR20L AND STRINGERS STR11L & STR12L.
